Post # 1
Ive been on the pill for years and Ive never had this issue. I switched brands in August because my health insurance switched and the cost went way up, so my doctor changed me to a similar brand. The first month or 2 was fine, but last month my period lasted only a day (very light, and normally i am 4-5 days). Yesterday I started spotting (thats what I thought it was at least), but today its turning into a regular period, I think. I shouldnt be getting it until next week though.
I’m a little freaked out and dont know what to think. I already have an appointment scheduled next week, because they automatically schedule it after 3-4 months when switching brands.
Am I making a big deal out of nothing? Obviously my first thought during my mini panic attack in the bathroom was babies…but it’s probably not, right?
Post # 3
I’m just getting back on my pills ( after like a 8 month break), and I’m about my third week in, my placebos don’t start till next week and I started spotting and now a full blown period.
I’m not sure what your periods were like before, but for me this is typical, espeically when starting a new pill/any change!
As long as you have been taking the pills correctly , I don’t think you are pregnant. Since you last period was abnormally light, it makes sense things may be more crazy this month.
Hopefully some others can chime in on this! Just keep taking the pills and look forward to your apt next week lol
Post # 4
Thanks!! I have switched a few times over the years (been on it like 7 years now I think?), and never had this issue before.
Post # 5
I have been on the pill for 7 years or so. I have had a month where my period was only one very light day and some months it starts late in the week (Friday instead of Tuesday), which is unusual for me. I have always brushed it off as possible stress or a change in working out or diet. (Except for the month I only had it one day, that month I took a test.) It could be because of the switch in medicine and your body is still adjusting. Just my opinion from my experiences though.
Post # 6
Anyone else? Still having a minor freak out.
Post # 7
You shouldn’t be getting a period on the pill, only a withdrawal bleed. Some spotting when switching pills is typical.
Post # 8
My body was sensitive to hormonal bc but SUPER sensitive to particular brands. I’d do fine initially then 5-6 months later my body would just freak out and start making me spot or make my period slightly irregular, so I’d switch to something else. Definitely talk to your doctor. But I wouldn’t panic just yet. If it’s a new brand I don’t think it’s terribly weird to have it affect you a couple months down the road.
Post # 9
But. Before I ever took hormonal bc my period was historically insane. I would get it on time one month, then it wouldn’t show up for another 1.5-2 months. One time when I was stressed I didn’t get my period for 4 months. My body naturally fights regularity and I’m sure it had something to do with my crazy periods while on bc.